# SDR 2005UALA00265

- Difficulty date: March 25, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 14,049 hours, 5,601 cycles
- Engine: Iae V2522A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nr 2 Eng Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE 2 PUMP LO PRESSURE DISPLAYED ON UPPER ECAM.  REPLACED NR 2 ENG. HYDRAULIC PRESS. SWITCH, RAN ENG. LEAK CHECKS GOOD.
